# SDR AWXA9500091

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100123
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1911 - LAS-OAK - AIR TURNBACK, CREW DECLARED AND EMERGENCY DUE TO AN ELECTRICAL SMELL IN AFT GALLEY.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AFT INBOARD COFFEEMAKER HAD BURNT WIRES.  INSTALLED NEW COFFEEMAKER AND SMELL CLEARED.  AIRCRAFT RETURNED TO SERVICE.  (Z)
